Top
10
Doctor insights on: What Are The Side Effects Of A Yeast Infection

Share
1

1
What are the Side effects of a yeast infection? I have burning, itchy, plus red & hot skin from where the hairs are. Not sexually active. & feverish

What are the Side effects of a yeast infection? I have burning, itchy, plus red & hot skin from where the hairs are. Not sexually active. & feverish

No fever...: A yeast infection can certainly cause burning, itching, red and hot skin. But it doesn't make you feverish. There may be some other reason you are feverish. I almost hate to mention it, but an initial herpes outbreak can give give you all the symptoms you mentioned including fever. It also has tiny skin ulcerations. Best wishes! ...Read more

Dr. Payam Mehranpour
9 doctors shared insights

Infection (Definition)

Infections are invasions of some other organism (fungus, bacteria, parasite) or viruses into places where they do not belong. For instance, we have normal gut bacteria that live within us without causing problems; however, when those penetrate the bowel wall and enter the bloodstream, ...Read more


2

2
Recently prescribed with nystatin 100, 000 units vaginal tab for yeast infection. What are the side effects?

Recently prescribed with nystatin 100, 000 units vaginal tab for yeast infection. What are the side effects?

Usually none: Nystatin is used to treat a vaginal yeast infection and usually has no side effects other than a slightly increased vaginal secretion flow as it clears the yeast infection. It is not always effective for a cure. Can try diflucan; requires a prescription. ...Read more

6

6
On 7 days of diflucan for recurrent yeast infection, I'm quite dizzy sometimes from the meds, how long will it take for side effects to go away?

Verify instructions: Diflucan is not usually given for 7 days. It is usually given in one dose and then repeated in 72 hours if needed. Topical yeast medications can often be more effective and cover more types of yeast. Yeast cultures can be done to test for the type and sensitivity ...Read more

7

7
I switched back to Gyne Lotrimin (clotrimazole) to treat vaginal yeast infection because Monistat almost killed me! I had serious side effects from it. ?

I switched back to Gyne Lotrimin (clotrimazole) to treat vaginal yeast infection because Monistat almost killed me! I had serious side effects from it. ?

Is there a question?: All medicines may have side effects. Common side effects of Monistat include headache, burning/itching/pain in the vagina or urinary opening, or lower abdominal cramps. If Gyne-Lotrimin works better for you and Monistat caused problems...avoiding Monistat is a good decision. ...Read more

8

8
Are yeast infections side effects of anything?

Often antibiotic use: Yeast infections are due to a fungus called candida which is normally found in the vagina. However, if there is a lack of healthy vaginal bacteria it can lead to overgrowth of yeast. Some causes of overgrowth: antibiotics, ^ estrogen (pregnancy or some birth control pills), malfunctioning immune system, diabetes mellitus as well as friction against vaginal tissues (intercourse) and douching. ...Read more

9

9
What type of birth control should I use? I've tried a bunch of different birth control pills and i've experienced bad side effects. Lack of libido, acne, depression, and yeast infections. Is there a reliable non-hormonal type of birth control? I've had 2

Non chemical: There are multiple non-pharmacological options, ranging from extreme measures (abstinence, tubal ligation) to more "light" (and however unequally effective or reliable) like condoms or time-based calculations...Usually a combination of them will provide some degree of reliable anti conception. Consult your gyn dr. ...Read more

See 1 more doctor answer
10

10
I had yeast infection 3 months thought went away now on medication but have horrible period clots,tired can yeast untreated cause serious side effects?

I had yeast infection 3 months thought went away now on medication but have horrible period clots,tired can yeast untreated cause serious side effects?

A different cause: I suspect that there is a different cause for your painful heavy periods with clots (such as fibroids or endometriosis, etc). And you might be anemic from your bleeding. See your doctor and get some testing done. ...Read more

See 2 more doctor answers

Yeast (Definition)

Any of various unicellular fungi of the genus saccharomyces, especially s. Cerevisiae, reproducing by budding and from ascospores and capable ...Read more


Candida (Definition)

Is a type of fungus which normally lives in small amounts on mucus membranes. An overgrowth of candida in the mouth produces a condition called 'thrush'. This is often triggered ...Read more